Found 8 Documents (Results 1–8)

Spike-layers in semilinear elliptic singular perturbation problems. (English) Zbl 0795.35007

Ni, Wei-Ming (ed.) et al., Degenerate diffusions. Proceedings of the IMA workshop, held at the University of Minnesota, MN, USA, from May 13 to May 18, 1991. New York: Springer-Verlag. IMA Vol. Math. Appl. 47, 131-139 (1993).
MSC:  35B25 35J65

On the shape of solutions of semilinear elliptic problems. (English) Zbl 0820.35066

Liu, Fon-Che (ed.) et al., Proceedings of the 1989 conference on nonlinear analysis, Academia Sinica, Taipei, Republic of China, 19-24 June, 1989. Singapore: World Scientific. 223-230 (1991).
MSC:  35J65

Filter Results by …

Document Type

all top 5

Year of Publication

Main Field